Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0101 - Pure Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8442

Title: The Banach-Saks property in rearrangement invariant spaces
Authors: Sukochev, Fyodor Anatolievich
Dodds, Peter Gerard
Semenov, E M
Issue Date: 2004
Citation: Dodds, P.G., Sukochev, F.A., & Semenov, E.M., 2004. The Banach-Saks property in rearrangement invariant spaces. Studia Mathematica, 162(3), 263-294.
URI: http://hdl.handle.net/2328/8442
ISSN: 0039-3223
Appears in Collections:0101 - Pure Mathematics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback